# SDR CALA2013120293378

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 63,925 hours, 24,324 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING TO BODY PANEL 192FB HAS THREE EACH AREAS OF LE SKIN DAMAGE, TOP PLY DAMAGED.  ACCOMPLISHED INSPECTION OR RECHECK REQUIRED.  ACCOMPLISHED TEMPORARY REPAIR IAW SRM 5 3-35-11 & 51-77-12.
